# SDR DALA2025061604514

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 84,601 hours, 10,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 2831
- Condition: Leaking
- Location: Zone 800
- Part time: 84,596 hours, 10,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DOOR ASSIST LOW ON 2R DOOR. CORRECTIVE ACTION: REPLACED DOOR BOTTLE AND SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (7183284)
